Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 13, Number 4

All articles in this issue are freely accessible.

On the pseudo-resolvent to the kernel of an integral equation
Wallie Abraham Hurwitz.
Trans. Amer. Math. Soc. 13 (1912), 405-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500925
Infinite systems of indivisible groups
G. A. Miller.
Trans. Amer. Math. Soc. 13 (1912), 419-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500926
Improper multiple integrals over iterable fields
J. K. Lamond.
Trans. Amer. Math. Soc. 13 (1912), 434-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500927
On a theorem of Fejér’s and an analogon to Gibbs’ phenomenon
T. H. Gronwall.
Trans. Amer. Math. Soc. 13 (1912), 445-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500928
The southerly and easterly deviations of falling bodies for an unsymmetrical gravitational field of force
William H. Roever.
Trans. Amer. Math. Soc. 13 (1912), 469-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500929
On approximation by trigonometric sums and polynomials
Dunham Jackson.
Trans. Amer. Math. Soc. 13 (1912), 491-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500930
Errata: “On the boundary value problems of linear ordinary differential equations of second order” [Trans. Amer. Math. Soc. 7 (1906), no. 3, 337–360; 1500753]
Max Mason.
Trans. Amer. Math. Soc. 13 (1912), 516-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500489
Errata: “On the extension of a theorem of Poincaré for difference-equations” [Trans. Amer. Math. Soc. 13 (1912), no. 3, 342–352; 1500922]
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 13 (1912), 517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500490
Errata: “One-parameter projective groups and the classification of collineations” [Trans. Amer. Math. Soc. 13 (1912), no. 3, 353–386; 1500923]
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 13 (1912), 517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500491